Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have high fever. Taking CALPOL but no use. Had typhoid earlier. Can it be typhoid again?

My daughter was diagonsed with Typhoid on 1-4-13 and antibiotic orally given were not proving fruitful and then she was admitted to hospital and MONCEF was given thru iv. She stayed in hospital for one week and discharged after recovery. Again for the past 3 days she is having fever which goes upto 103 and after CALPOL it comes down and this cycle goes on. The doctor is suspecting typhoid again please suggest
Asked On : Thu, 2 May 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Relapse (reoccurrence of fever) is a frequently seen problem with Typhoid fever.

But the child needs complete physical examination and investigations like widal test to look for increasing titers of antibodies to confirm it a relapse.

If it is confirmed the relapse again IV antibiotics have to be continued for an appropriate duration.

And child needs other investigations like CBP,CUE, Malarial parasite to look for the other causes of fever.

So consult your Pediatrician for examination, investigations, and for appropriate treatment.

Hope I have answered your query.

Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor